# SDR R61A2024042900193

- Difficulty date: April 21, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N417YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000382
- Aircraft time: 25,582 hours, 17,507 cycles
- System (JASC): 7600 · Engine Controls
- Part: Fadec
- Part number: 111E9320G61
- Part serial: LMDAE508
- Condition: Faulted
- Location: Zone 500
- Part time: 20,070 hours, 13,154 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HALFWAY THROUGH CLIMB, E2 ROLLED BACK TO IDLE. ENG 2 CAME BACK, EICAS CLEARED. E2 TLA FAIL. E2 NO DISPATCH AND E2 SHORT DISPATCH. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R E2 FADEC. R&R THRUST CONTROL QUADRANT.
